Asymptotic behavior of solutions of quasilinear parabolic problems
Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 466-469
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_4_a7,
author = {I. V. Skrypnik},
title = {Asymptotic behavior of solutions of quasilinear parabolic problems},
journal = {Doklady Akademii Nauk},
pages = {466--469},
year = {1997},
volume = {352},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a7/}
}
I. V. Skrypnik. Asymptotic behavior of solutions of quasilinear parabolic problems. Doklady Akademii Nauk, Tome 352 (1997) no. 4, pp. 466-469. http://geodesic.mathdoc.fr/item/DAN_1997_352_4_a7/